# SDR SIMA990781

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 325
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, FOUND THE FORWARD CARGO DOOR DOOR HAD FRAMES 2, 3, 4, 5, 7 AND 8 FROM FORWARD TO AFT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE CARGO DOOR IAW JIC 523100-RAI-10000-003.  AIRCRAFT RETURNED TO SERVICE.  (M)
